Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 236, NWS Tallahassee, FL

November 30, 2020Madison County, Florida; Brooks County, Lanier County, Lowndes County, Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Nov 30, 2020, 3:10 AM EST for Madison County, Florida; Brooks County, Lanier County, Lowndes County, Georgia. It was in force for 50 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 30, 2020, 3:10 AM EST (08:10 UTC)
Expired
Nov 30, 2020, 4:00 AM EST
In force
50 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Madison County, FL, Brooks County, GA, Lanier County, GA, Lowndes County, GA

The radar

The Moody AFB radar (KVAX), 32 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 30, 3:10 AM ESTTORNADO1 Nnw Hamburg, FLBEGINNING POINT OF EF1 TORNADO. MAX WINDS ARE ESTIMATED TO BE 105 MPH WITH A MAX WIDTH OF 475 YARDS.
Nov 30, 3:18 AM ESTTORNADO4 Nnw Cherry Lake, FLEND POINT OF EF1 TORNADO. MAX WINDS ARE ESTIMATED TO BE 105 MPH WITH A MAX WIDTH OF 475 YARDS.
Nov 30, 3:20 AM ESTTSTM WND DMG3 Nne Hamburg, FLREPORTS OF STRUCTURAL DAMAGE AS WELL AS POWER LINES AND TREES DOWN. (POSSIBLE TORNADO).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2020-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2020-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 365 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
365 m²/s²
0-3 km storm-relative helicity
478 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

790 
WUUS52 KTAE 300810
SVRTAE
FLC079-GAC027-173-185-300900-
/O.NEW.KTAE.SV.W.0236.201130T0810Z-201130T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
310 AM EST Mon Nov 30 2020

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Northeastern Madison County in Big Bend of Florida...
  Southeastern Lanier County in south central Georgia...
  Southern Lowndes County in south central Georgia...
  Southeastern Brooks County in south central Georgia...

* Until 400 AM EST.

* At 310 AM EST, Doppler radar indicated a severe thunderstorm
  capable of producing destructive winds in excess of 70 mph. This
  storm was located 10 miles northwest of Madison, and moving
  northeast at 45 mph.

* Locations impacted include...
  Lake Park, Valdosta, I-75 At Exit 16, Dasher, Naylor, Greenwood,
  Twin Lakes, Cherry Lake, Hamburg, Pinetta, Valdosta Regional
  Airport, Kinderlou, I-75 At Exit 5, Lovett, Nankin, Empress,
  Clyattville, Hanson, I-75 At Exit 11 and Stockton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe thunderstorms produce damaging winds, destructive hail, deadly
lightning and very heavy rain. For your protection, move to an
interior room on the lowest floor of your home or business. Heavy
rains flood roads quickly so do not drive into areas where water
covers the road.

&&

LAT...LON 3085 8301 3085 8309 3080 8310 3079 8313
      3063 8314 3063 8329 3062 8327 3051 8324
      3046 8359 3058 8361 3064 8360 3065 8362
      3069 8363 3097 8297 3087 8297
TIME...MOT...LOC 0810Z 246DEG 37KT 3058 8353 

$$

55-SCHOLL
1 follow-up statement
482 
WWUS52 KTAE 300851
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
351 AM EST Mon Nov 30 2020

FLC079-GAC027-173-185-300901-
/O.EXP.KTAE.SV.W.0236.000000T0000Z-201130T0900Z/
Madison FL-Lanier GA-Lowndes GA-Brooks GA-
351 AM EST Mon Nov 30 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON...
SOUTHEASTERN LANIER...SOUTHERN LOWNDES AND SOUTHEASTERN BROOKS
COUNTIES WILL EXPIRE AT 400 AM EST...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3085 8301 3085 8309 3080 8310 3079 8313
      3063 8314 3063 8329 3062 8327 3051 8324
      3046 8359 3058 8361 3064 8360 3065 8362
      3069 8363 3097 8297 3087 8297
TIME...MOT...LOC 0851Z 246DEG 37KT 3075 8308 

$$

55-SCHOLL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 12:26 AM EST, 2 hours 44 minutes earlier.

Area forecast discussion, Nov 30, 12:26 AM EST, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1226 AM EST Mon Nov 30 2020

.AVIATION...
[Through 06Z Tuesday]

MVFR to IFR conditions and rain showers are expected overnight as
a cold front pushes through the region. Gusty SW winds will become
W to NW through the early morning hours as the front passes. MVFR
ceilings will likely stick around into the late morning/early
afternoon hours today before eventually clearing out. Winds will
remain gusty through the taf period.

&&

.PREV DISCUSSION [831 PM EST]...

.NEAR TERM [Through Monday]...

Tonight...

A surface low was analyzed near New Orleans early this afternoon
with a warm front extending east-southeastward across the northeast
Gulf. As the low translates to the northeast, the warm front will
lift north placing our entire forecast area in the warm sector by
late this evening. Although instability will be limited (highest
over the Florida zones), deep layer shear of 40-60 kts and SRH
values of 250-400 m2s2 is more than sufficient for possible
supercell development. Thus, a couple of tornadoes and damaging
winds in bowing and/or line segments along and ahead of the cold
front are the main severe threats. SPC has trimmed back on the
slight risk area on the latest update but still covers most of our
CWA with the remainder in the marginal risk through the overnight
hours. The severe threat and rain chances will end from west to east
with the passage of a strong cold front. Lows will range from the
upper 40s northwest to around 60 southeast.

Monday...

A few lingering showers will be possible across the southeast Big
Bend Monday morning. Otherwise, a much colder airmass will filter
into the region on breezy northwest winds in the wake of the cold
front. Don't expect to see much sunshine as skies remain cloudy due
to wraparound moisture in the form of stratocumulus trapped below
the low-level frontal inversion. Calendar day max temps will likely
occur for most locations around or prior to daybreak. The strong
cold air advection along with extensive cloudiness will result in
daytime temperatures only reaching the lower 50s northwest to the
lower to mid 60S far southeast Big Bend.

.SHORT TERM [Monday Night Through Tuesday Night]...

As the intense cold front continues to make its way eastward beyond
our CWA, in its wake we can expect breezy and cold conditions to
persist through the short term. Winds will be elevated overnight and
will steadily decrease throughout Tuesday. Cloud coverage will also
steadily decrease throughout Tuesday and high pressure will begin to
settle in. Overnight lows will in the low to mid 30s, bringing our
inland counties in SE Alabama and SW Georgia near or below freezing.
Daytime highs will be in the low to mid 50s.

It's worth noting that the average date of the first freeze occurs
in the second to third week of November away from the gulf coast.

.LONG TERM [Wednesday Through Sunday]...

Looking ahead we can expect to remain in below average temps and
drier conditions until Thursday afternoon when another low pressure
system makes its way across the northern Gulf of Mexico states.
Intense cold air advection will begin to decrease as the winds
become lighter and high pressure moves in on Wednesday. This
clearing of the cloud deck and lighter winds will lead to some of
the coldest overnight temperatures we'll experience thus far in the
Fall season on Wednesday morning with most of our CWA falling near
or below freezing. We'll begin to steadily warm up until the next
frontal system passes through our region near the end of the week.

PoPs begin to steadily increase Thursday evening into Friday as
another cold front makes its way across the northern Gulf Coast
states. There is uncertainty regarding this system and its potential
impacts, however, current trends have our region receiving between 1
and 2 inches of precip. Expect overnight lows in the long term to
remain in the mid to upper 30s through Thursday with a slight warm
up to the low to mid 50s early Friday, followed by another drop into
the lower 40s as we head into the weekend. Daytime highs will
struggle to reach the upper 50s/lower 60s through Wednesday, with a
warm up to the mid and upper 60s Thursday and Friday with a drop
into the upper 50s Saturday and Sunday.|

.MARINE...

A Small Craft Advisory is currently in effect. Southerly winds are
expected to increase and continue to be elevated in the wake of a
strong cold frontal passage through Tuesday. Seas will respond
accordingly, peaking between 8 and 10 feet late Monday into early
Tuesday over the offshore waters. Northwest winds will briefly gust
to gale force with a squall line/cold frontal passage tonight, and
possibly again with a secondary cold frontal passage Monday night.

Winds and seas decrease late Tuesday into Wednesday, only to
increase again late in the week in advance of the next cold front.
Sea smoke, a form of fog, is possible over the nearshore waters
Tuesday and Wednesday mornings as a much colder air mass moves over
the relatively warm gulf waters.

.FIRE WEATHER...

A very dry airmass will filter into the region behind a strong cold
front. Winds on Monday will be breezy with gusts possibly as high as
30 mph. However, since maximum temperatures will mostly be in the
50s, minimum relative humidities will stay well above critical
levels. Minimum relative humidities are forecast to drop into the
mid to upper 30 percent range Tuesday afternoon but winds will be
much lighter. Thus, red flag conditions are not expected.

.HYDROLOGY...

Rainfall amounts through day 7 will average 1-2 inches. However,
heavier amounts are possible in isolated thunderstorms. River
flooding is not expected, minor flooding of poor drainage areas in
urban environments is the main concern.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   56  33  52  30  58 /  10   0   0   0   0
Panama City   56  35  54  36  60 /  10   0   0   0   0
Dothan        51  28  49  27  56 /  10   0   0   0   0
Albany        52  31  48  28  56 /  10   0   0   0   0
Valdosta      57  33  50  28  56 /  10   0   0   0   0
Cross City    64  35  53  30  58 /  30   0   0   0   0
Apalachicola  58  35  54  37  60 /  10   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 1 AM EST /midnight CST/ early this
     morning for Coastal Bay-Coastal Franklin-Coastal Gulf-South
     Walton.

GA...None.
AL...None.
GM...Small Craft Advisory until 1 PM EST /noon CST/ Tuesday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
     Beach to Okaloosa Walton County Line FL from 20 to 60 NM.

&&

NEAR TERM...Barry
SHORT TERM...Oliver
LONG TERM...Oliver
AVIATION...Merrifield
MARINE...Oliver
FIRE WEATHER...Barry
HYDROLOGY...Oliver

In the hours before

Local storm report, Nov 30, 1:56 AM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
156 AM EST MON NOV 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     MARINE TSTM WIND SHELL POINT             30.06N 84.29W
11/30/2020  E43 MPH          WAKULLA            FL   MESONET

            MEASURED WIND GUST OF 43 MPH AT SHELL POINT
            BEACH MESONET SITE.

&&

EB
Local storm report, Nov 30, 2:12 AM EST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 AM EST MON NOV 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 AM     MARINE TSTM WIND 4 ENE ALLIGATOR POINT   29.92N 84.33W
11/30/2020  E40 MPH          GMZ730             FL   MESONET

            MEASURED WIND GUST OF 40 MPH AT BALD POINT
            STATE PARK MESONET SITE.

&&

EB
Special weather statement, Nov 30, 2:12 AM EST, 58 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
212 AM EST Mon Nov 30 2020

FLZ017>019-027-028-115-118-127-128-GAZ157>159-300800-
Inland Taylor FL-Coastal Wakulla FL-Coastal Jefferson FL-
Inland Jefferson FL-Madison FL-Coastal Franklin FL-Inland Wakulla FL-
Coastal Taylor FL-Leon FL-Brooks GA-Grady GA-Thomas GA-
212 AM EST Mon Nov 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WAKULLA...NORTHWESTERN
TAYLOR...JEFFERSON...EASTERN LEON...NORTHEASTERN FRANKLIN...WESTERN
MADISON...SOUTHEASTERN GRADY...SOUTHERN THOMAS AND SOUTHWESTERN
BROOKS COUNTIES UNTIL 300 AM EST...

At 211 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Cairo to 17 miles east of
Carrabelle. Movement was east at 25 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Monticello, Tallahassee, St. Marks, Perry, Woodville, Crawfordville,
Quitman, Boston, Florida State University, Florida A And M, Wakulla,
Greenville, Alma, Cody, Wakulla Springs, Medart, Empress, Perry-Foley
Airport, Natural Bridge and Liveoak Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3003 8405 2999 8426 2985 8429 2983 8437
      2984 8450 3081 8418 3077 8345 3075 8348
      3069 8344 2977 8360
TIME...MOT...LOC 0711Z 263DEG 22KT 3076 8413 2993 8440

55-SCHOLL
Local storm report, Nov 30, 2:25 AM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 AM EST MON NOV 30 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     MARINE TSTM WIND 4 SSE PORT LEON         30.07N 84.18W
11/30/2020  E56 MPH          WAKULLA            FL   MESONET

            MEASURED GUST OF 56 MPH AT THE ST. MARKS
            LIGHTHOUSE MESONET SITE.

&&

EB
Special weather statement, Nov 30, 2:56 AM EST, 14 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
256 AM EST Mon Nov 30 2020

FLZ018-019-028-029-128-134-GAZ159-160-300900-
Inland Taylor FL-Coastal Dixie FL-Inland Jefferson FL-Madison FL-
Coastal Taylor FL-Lafayette FL-Brooks GA-Lowndes GA-
256 AM EST Mon Nov 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LAFAYETTE...WEST CENTRAL
DIXIE...TAYLOR...NORTHEASTERN JEFFERSON...MADISON...SOUTHWESTERN
LOWNDES AND SOUTHERN BROOKS COUNTIES UNTIL 400 AM EST...

At 255 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Boston to 19 miles
southwest of Perry. Movement was northeast at 35 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Perry, Steinhatchee, Madison, Lake Park, Greenville, Lee, Pinland,
Jug Island, Pinetta, Lovett, Empress, Clyattville, Foley, Hanson,
Perry-Foley Airport, Hampton Springs, Iddo, Moseley Hall, Twin Lakes
and Secotan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3063 8314 3063 8329 3059 8326 3042 8322
      3039 8317 3025 8325 3011 8322 2974 8335
      2955 8338 2968 8363 2986 8373 2996 8391
      3078 8373 3072 8313
TIME...MOT...LOC 0755Z 246DEG 31KT 3075 8368 2996 8386

55-SCHOLL
Special weather statement, Nov 30, 2:58 AM EST, 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
258 AM EST Mon Nov 30 2020

GAZ146>148-159>161-300900-
Berrien GA-Brooks GA-Lanier GA-Lowndes GA-Colquitt GA-Cook GA-
258 AM EST Mon Nov 30 2020

...SIGNIFICANT WEATHER ADVISORY FOR COOK...BERRIEN...LANIER...
LOWNDES...BROOKS AND SOUTHEASTERN COLQUITT COUNTIES UNTIL 400 AM
EST...

At 257 AM EST, Doppler radar was tracking a strong thunderstorm 10
miles north of Quitman, moving northeast at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Nashville, Adel, Valdosta, Lake Park, Lakeland, Quitman, Hahira,
Sparks, Ray City, Alapaha, I-75 At Exit 16, Moody Air Force Base,
Remerton, Meigs, Dasher, Morven, Berlin, Cecil, Reed Bingham State
Park and Barretts.

LAT...LON 3085 8301 3085 8309 3077 8314 3068 8314
      3074 8374 3111 8365 3146 8315 3140 8314
      3133 8306 3128 8304 3119 8305 3118 8297
      3087 8297
TIME...MOT...LOC 0757Z 246DEG 31KT 3093 8355

55-SCHOLL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 7:33 PM ESTSpecial Weather StatementTAEBay, Holmes, Washington57 min
Nov 29, 8:20 PM ESTSpecial Weather StatementTAEBay, Calhoun, Jackson70 min
Nov 29, 8:27 PM ESTSpecial Marine WarningTAE3 hr
Nov 29, 9:30 PM ESTSpecial Weather StatementTAEBay, Calhoun, Gadsden, Gulf, Jackson, Liberty60 min
Nov 29, 9:54 PM ESTSevere Thunderstorm WarningTAECalhoun, Gulf, Liberty24 min
Nov 29, 9:56 PM ESTSpecial Marine WarningTAE34 min
Nov 29, 10:00 PM ESTSpecial Weather StatementTAEGulf45 min
Nov 29, 10:05 PM ESTSevere Thunderstorm WarningTAEFranklin, Gulf40 min
Nov 29, 10:13 PM ESTSpecial Marine WarningTAE62 min
Nov 29, 10:44 PM ESTSpecial Weather StatementTAEHolmes, Walton46 min
Nov 29, 11:34 PM ESTSpecial Weather StatementTAEHolmes41 min
Nov 29, 11:42 PM ESTSpecial Marine WarningTAE93 min
Nov 30, 12:47 AM ESTSpecial Weather StatementTAEFranklin, Liberty43 min
Nov 30, 1:09 AM ESTSpecial Marine WarningTAE96 min
Nov 30, 1:28 AM ESTSpecial Weather StatementTAEFranklin, Jefferson, Leon, Wakulla47 min
Nov 30, 2:12 AM ESTSpecial Weather StatementTAEJefferson, Leon, Taylor, Wakulla48 min
Nov 30, 2:39 AM ESTFreeze WarningTAEBay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 9 more30 hr
Nov 30, 2:40 AM ESTSpecial Marine WarningTAE80 min
Nov 30, 2:52 AM ESTSevere Thunderstorm WarningTAEJefferson, Madison36 min
Nov 30, 2:56 AM ESTSpecial Weather StatementTAEMadison, Taylor64 min
Nov 30, 3:12 AM ESTTornado WarningTAEMadison36 min
Nov 30, 3:36 AM ESTRip Current StatementTAEBay, Franklin, Gulf, Walton15 hr
Nov 30, 3:42 AM ESTSpecial Marine WarningTAE49 min
Nov 30, 3:44 AM ESTSpecial Weather StatementTAEDixie, Lafayette61 min
Nov 30, 2:01 PM ESTFreeze WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more13 hr
Nov 30, 2:58 AM ESTSpecial Weather StatementTAEBerrien, Brooks, Cook, Lanier, Lowndes62 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.